It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

More than half of children taking Tamiflu suffer side effects

page: 1
0

log in

join
share:

posted on Jul, 31 2009 @ 11:46 AM
link   


Two studies from experts at the Health Protection Agency (HPA) showed a "high proportion" of British schoolchildren reporting problems after taking the anti-viral drug.

Data was gathered from children at three schools in London and one in the South West.

They had all been given Tamiflu earlier this year after classmates became infected with swine flu
Sky News

Now these are relitivly minor side effects.

I am rather bothered that 50% of children who take it have the side effects.

Now this is tama flu, is this the same time that has been refered to as "swine flu vaccine"

If not, I would love to hear just what and what percent of people get them, for swine flu vaccine.




posted on Jul, 31 2009 @ 11:48 AM
link   
But what are these side effects? Headache? upset stomach? I'll bet that the side effects that 50% are experiencing are non-life-threatening...and relatively benign...

Just my 2-cents



posted on Jul, 31 2009 @ 11:49 AM
link   
reply to post by mrmonsoon
 


Discussed already here
www.abovetopsecret.com...




posted on Jul, 31 2009 @ 11:52 AM
link   
Please add to existing thread linked above

closed.



new topics

top topics
 
0

log in

join